MathSciNet Relay Station
MathSciNet bibliographic data
MR904180 20F50
Sidki, Said On a $2$-generated infinite $3$-group: subgroups and automorphisms. J. Algebra 110 (1987), no. 1, 24–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement